# SDR AALA201612059001

- Difficulty date: October 29, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: D65238
- Part serial: B3112
- Condition: Worn
- Location: Nlg
- Part time: 51,506 hours, 6,487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION ON THE NOSE LANDING GEAR WAS REPORTED DURING TAKEOFF UNTIL GEAR RETRACTION.  MAINTENANCE FOUND EXCESSIVE PLAY ON LOWER NOSE LANDING GEAR FORESTAY ASSEMBLY LIINK.  REPLACED LOWER LINK IAW AMM 32-21-16-000-002-A AND CMM 32-27-23-400-801-A01.
